IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1650

Title: Impulsive Partial Hyperbolic Functional Differential Equations of Fractional Order with State-Dependent Delay
Authors: Abbas, Saïd
Benchohra, Mouffak
Keywords: Impulsive Functional Differential Equations
Fractional Order Differential Equation
Left-Sided Mixed Riemann-Liouville Integral
Caputo Fractional-Order Derivative
State-Dependent Delay
Fixed Point
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 3, (2010), 225p-244p
Abstract: This paper deals with the existence and uniqueness of solutions of two classes of partial impulsive hyperbolic differential equations with fixed time impulses and state-dependent delay involving the Caputo fractional derivative. Our results are obtained upon suitable fixed point theorems.
Description: MSC 2010: 26A33, 34A37, 34K37, 34K40, 35R11
URI: http://hdl.handle.net/10525/1650
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num3-2010-225p-244p.pdf231.9 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback